RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 262–278 (Mi mz4273)  

This article is cited in 2 scientific papers (total in 2 papers)

Action centers of planigons

M. I. Shtogrin


Full text: PDF file (1606 kB)

English version:
Mathematical Notes, 1988, 44:2, 627–635

Bibliographic databases:

UDC: 514.174.5
Received: 30.12.1983
Revised: 07.09.1987

Citation: M. I. Shtogrin, “Action centers of planigons”, Mat. Zametki, 44:2 (1988), 262–278; Math. Notes, 44:2 (1988), 627–635

Citation in format AMSBIB
\Bibitem{Sht88}
\by M.~I.~Shtogrin
\paper Action centers of planigons
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 262--278
\mathnet{http://mi.mathnet.ru/mz4273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969276}
\zmath{https://zbmath.org/?q=an:0666.52006|0653.52010}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 2
\pages 627--635
\crossref{https://doi.org/10.1007/BF01159261}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300026}


Linking options:
  • http://mi.mathnet.ru/eng/mz4273
  • http://mi.mathnet.ru/eng/mz/v44/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Phys. Usp., 45:2 (2002), 221–225  mathnet  crossref  crossref  isi
    2. R. V. Galiulin, “Delone systems as a basis of geometry of the discrete world”, Comput. Math. Math. Phys., 43:6 (2003), 754–765  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:243
    Full text:78
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020